Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Getting black discharge instead of period. Had a bilateral ovarian cystectomy. Taking colmid. Reason?

Hi..I am 36 yrs.married.6 children.I had a bilateral ovarian cystectomy in2004...My last period was on 28/2/2013..usually i will get my oeriod every 28 days.this time i had light bleeding( only drops)on 18th day.and on 30/3/2013 I had some black is really coffee bad smell..continue..until was not heavy..even no need to use a pad..Last month i took clomid 50mg bd for 5 days....why i have this discharge instead of bleeding..
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you crossed your expected date of periods, check for pregnancy once.
If the test comes negative, the black discharge could be hypomenorrhea, means scanty flow during periods.
The collected blood in uterus will come out as black discharge, no need to worry about it.
You can continue the ovulation induction in next cycle and monitor the follicle development with follicular study. Plan unprotected intercourse around the time of ovulation which will increase the possibility of pregnancy.
For more details you can ask me through:
Take care.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor